# SDR NACA2021112700002

- Difficulty date: November 27, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,775 hours, 13,819 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,167 hours, 507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Push-Pull Cable
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC EICAS MESSAGE CAME ON IN FLIGHT. FOUND ENGINE AREA PUSH-PULL CABLE PER FIM FAULT TREE 806 STEP 29. REPLACED PUSH-PULL CABLE IAW AMM 76-11-06 OPS CHECK GOOD. AC REMAINS ETOPS 180, ETOPS GROUND VERIFICATION COMPLIED WITH.
